# SDR KY7A2019040432701

- Difficulty date: March 27, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N276CA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC276
- Aircraft time: 24,140 hours, 36,864 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Pressure Loss
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RH BRAKE LOSES PRESSURE ON LANDING ROLLOUT AND TAXI. MX BLED AND SERVICED BRAKES.
